| Model Number |
VTICM5 13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/18/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6: investigation type 4110 - one similar complaint found.Claim# (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm vticm5_13.2 -4.50/1.5/091 (sphere/cylinder/axis) implantable collamer lens into the patient's right eye (od) on (b)(6) 2023.Lens rotation was observed.Lens replaced on (b)(6) 2024 with a longer length lens and problem was resolved.Cause of event was reported as other; device failed to perform as intended - lens rotated to a different axis.